Duke Mathematical Journal

The cohomology theory of group extensions

Roger C. Lyndon

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 15, Number 1 (1948), 271-292.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077474679

Mathematical Reviews number (MathSciNet)
MR0025468

Zentralblatt MATH identifier
0031.19802

Digital Object Identifier
doi:10.1215/S0012-7094-48-01528-2

Subjects
Primary: 20.0X

Citation

Lyndon, Roger C. The cohomology theory of group extensions. Duke Mathematical Journal 15 (1948), no. 1, 271--292. doi:10.1215/S0012-7094-48-01528-2. http://projecteuclid.org/euclid.dmj/1077474679.


Export citation